# SDR SWAA2024040370072

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 44,505 hours, 27,009 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP POSITION INDICATION DISAGREE ON FINAL WITH FLAPS AT 15 & EAR DOWN FLAPS WERE SELECTED TO 30. THE FLAPS DID NOT GO TO 30. THEY INDICATED 15% 25. WE EXECUTED A GO AROUND. WHILE DIVERTING WE NOTICED THAT BOTH FLAPS WERE INDICATING 25 WITH THE SELECTOR IN 30. LANDED WITH FLAPS AT 25. AFTER LANDING FLAPS RETRACTED NORMALLY. NO ROLL WAS NOTED WHEN FLAPS DISAGREED.<[01] R&R LEFT HAND FLAP POSITION TRANSMITTER IAW AMM CH 27-58-01
